# SDR SWAA2016090655498

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 28,980 hours, 13,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID-CABIN EMERGENCY BULLNOSE LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
